Lemsip Max Flu Lemon is the citrusy flavoured relief drink that helps to relief symptoms of a cold and flu. Simply put a sachet into a mug and fill it with hot boiling water. It will not only warm you up, but itll actively soothe headaches, fevers, blocked noses, aches, sort throats and the signs of a general cold or flu.
Active Ingredients (mg/Sachet) Paracetamol 650mg /Phenylephrine hydrochloride 10mg (Equivalent to Phenylephrine base 8.21 mg.) Uses: For the relief of the symptoms of colds and influenza, including the relief of aches and pai ....
Paracetamol, Pseudoephedrine HCl. Lemon Flavoured. Relief from Headache. Fever. Blocked Nose. Body Aches & pains. Pseudoephedrine hydrochloride BP 60mg.Action Decongestant.Relief of...Blocked nose. Also includes sucrose and aspartame.Total contents of sachet 4.8g.
Lemsip Max Cold amp Flu Blackcurrant Sachets Max power your mug. When you need to ease those troublesome cold and flu symptoms like headache, blocked nose, fever, body aches and sore throat, trust Lemsip Max Cold ampamp Flu. This zesty flavoured drink should soon help you feel better and feeling more able to get on with your day. Its convenient too, as it takes less time to make a soothing Lemsip